Wednesday, May 6, 2009

Yes I'm A Bit Crazy

Yesterday I went to get my PICC line redressed and the nurse said .... I don't every think I've seen you looking so bad. Yes I was feeling very drained and plain old pooped.

My friend and fellow blogger Renee left a comment on my blog saying ... Until the taxotere effects lasted 7 days and then I would restart. That is so true, it takes a minimum of 7 days from chemo day before one starts feeling normalish.

On Monday and Tuesday afternoon, I took 1/3 of an Adivan and laid down for a nap. It worked wonderfully. I may do the same today. I need to get caught up my sleep/rest in a big way.

I registered for another college course ... Principles of Management. Yes I'm a bit crazy.

Looking at my organizer, the months of May and June are lining up to be very busy months. I'm nervous but excited. Summer is here ... it's always a busy time.

Off for a nap and then class tonight ...

11 comments:

Tracey said...

You sound very much like me! When i was going through chemo, i decided that while off work i may as well do something productive so i studied my dispensing course ( i was a pharmacy assistant) I passed with flying colours.

Good luck to you and your studying, it keeps the brain working although 2 years later i still get "Chemo Brain" xx

Breeze said...

I'm happy to see your motivation has not wavered! Good for you..hope you are back to 100% wellness in short order

Breeze

Michelle said...

So, is high anxiety and waking with 'fear' feelings a part of chemo reaction? Mum has been having this this week, I told her to take a valium before going to bed last night. I hope it worked, having seen what she has been like this week, I now understand what you go through each cycle. Not pleasant Daria, not at all.

Love to you

xxx

Daria said...

Michelle, the chemo, the steroids, the drugs ... they make me very agitated, frustrated, angry ... like don't even pick a fight with me because you will loose.

For me this lasts, up to about 7 days after chemo. I try to stay quiet, alone and not have too much stimulus because it sets me off.

The littlest things can be most annoying ... I find television annoying, the dog annoying, my husbands voice is too loud, things smell funny, and so on ... it's like I'm on hypersensitivity.

Staying calm and alone is best for me. Adivan helps settle things down a bit.

Just know it's the drugs, the chemo, etc causing your mom to act that way ... and it will pass.

Debby said...

I think that maybe the class might be a bit of a blessing, something else to focus on besides this cancer stuff.

Arlene said...

Once again, Daria, I see how much you are helping others by sharing.

Be good to yourself, get as much rest as you can.

S. F. Heron said...

I found the shower to be extremely relaxing during chemo. Even when I was feeling my worst it helped calm me. I ran out the hot water too many times to count.

Take care of yourself Daria and rest - it's the very best thing you can do.

Hugs,
Sharon

Isaura said...

Its true, one does not feel themselves for a few days after chemo, it looks like 7 days is not enough for me, been my 8th day, and still tired , not tasting anything at all.... I repotted a plant today and that took all my energy....wow....
Be good to yourself, your body tells you when it needs rest

Kairol Rosenthal said...

Thank god for short, drug induced naps. They can feel like magic.

Rest up!
Kairol
http://everythingchangesbook.com/

theBluesman said...

Hi Daria, happy to note that you are holding on. And now you've signed up for another course on management, that's good. i wonder whether you've tried qigong as an alternative cure. Search the internet on the subject just for knowledge sake. Look for guolin qigong.

Renee said...

Daria the taxotere is a brutal regiment but I keept thinking that it worked. I know you can do it. But it is one total bad fuck.

I was as sick as a dog with a stomach bug, but I did get your sleeves for washing on Tuesday and I will send them tomorrow.

They told me they get them from a meat packing supplier.

You will love them and can use them for about 10 or more days as longer as you don't poke a hole. If a little water starts coming in, then toss it and get a new one.

Love Renee xoxo